# SDR RRXA98360

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Part number: 57530542
- Condition: Trapped
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, TRAPPED FASTENER UNDER DRAG ANGLE AND A FASTENER INTERFERS WITH REPLACEMENT OF FOOTSTOOL FITTING AT NR 3 PYLON.  DELTED TRAPPED FASTENER FROM FOOTSTOOL, INSTALLED AND MODIFIED FOOTSTOOL TO AVOID INTERFERENCE IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05153.
